# SDR USAABB04034

- Difficulty date: April 11, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N655US
- Make and model: Boeing 767-2B7
- Aircraft serial: 25257
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - FOUND SECTION 2 OF FLOOR LEVEL EMERGENCY LIGHTING INOPERATIVE.  MAINTENANCE REPAIRED WIRING.  (M)
